Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 25, 2014, 08:33:27 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631834
  • Total Topics: 47835
  • Online Today: 293
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: night2 vs night1 with Atripla  (Read 1671 times)

0 Members and 1 Guest are viewing this topic.

Offline softballdude2012

  • Member
  • Posts: 31
  • Diagnosed July 2012
night2 vs night1 with Atripla
« on: September 15, 2012, 10:49:43 AM »
Hello Everyone,

I started Atripla two days ago, on 09/13/2012.

First night was something unusual.  I didn't eat anything but for my lunch at work, I wanted to make sure, my stomach was completely empty.  I took my medicine at 10 47pm.  That night I was very dizzy from the medication, I couldn't sleep, and felt like I had a hangover until about 1pm the next day.

Night two, I had a small dinner, sandwich, at 08 40pm.  I took my medicine at 10 50pm, 2 hours after I had eaten.  I slept just fine, and woke up this morning slightly sluggish. 

Did I do something wrong?  Someone mentioned night 1 is the worse but then it gets easier and easier.  Would there be that big of a difference over a sandwich?

This is still new to me so that is why I posted here in I just tested positive vs the side effects section, forgive me if I posted in the wrong one.

Thanks,
"the past is just that the past, the future isn't here, today is a gift, that is why it's called the present"

June/July 2013 CD4 694 VL-undectable
September 2012 CD4 752 VL 11,669
started Atripla 09/13/2012

Offline darryaz

  • Member
  • Posts: 450
Re: night2 vs night1 with Atripla
« Reply #1 on: September 15, 2012, 10:55:11 AM »
As long as you stop eating at least 2 hours before you take Atripla you'll be fine.....at least for now.

I've been on Atripla for 5 years now and sometimes I eat a bedtime snack right before I take it with no problems.

The hung over feeling will lessen over the next few weeks - eventually you won't notice it at all.

Offline softballdude2012

  • Member
  • Posts: 31
  • Diagnosed July 2012
Re: night2 vs night1 with Atripla
« Reply #2 on: September 15, 2012, 11:00:36 AM »
Thanks Darryaz.

I just don't want to screw it up. 

I hope all is well!
"the past is just that the past, the future isn't here, today is a gift, that is why it's called the present"

June/July 2013 CD4 694 VL-undectable
September 2012 CD4 752 VL 11,669
started Atripla 09/13/2012

Offline darryaz

  • Member
  • Posts: 450
Re: night2 vs night1 with Atripla
« Reply #3 on: September 15, 2012, 11:03:03 AM »
You'll do fine   ;)

Online Common_ground

  • Member
  • Posts: 288
Re: night2 vs night1 with Atripla
« Reply #4 on: September 15, 2012, 11:12:31 AM »
Hi SBdude,

I very well remember my first days on Atripla ( I take the same med, but in two pills instead of 1). For me the first month was a bumpy ride, I could wake up in the middle of the night thinking I was in an action movie. I played around with food and the timing before and after I allowed myself to eat. In the beginning I didnt feel any significant difference if I ate or not close to the meds, I got dizzy,tired and "blah" anyway.

It probably took a month until most of these nightmares,dizziness and tiredness went away. If I hadnt known most side effects would subside after some time I would have been back to the doc asking for a change of meds, no doubt about that.

Not only did my viral load go down and CD4s up, I had better readings on liver,kidneys and the complete blood count, so even thou I felt kind of sick at the beginning, my body started to heal itself already after 1 month.

One exception was the insomnia which took about 2 months to go away. It might have been linked to anxiety as well , so cant really blame the meds for sure.

Atripla might not be for everyone because of the sustiva/stocrin portion but coming up 4 months on this regimen Im doing fine.

Keep us posted on the progress.

Best,

C   
2011 May - Neg.
2012 June CD4:205, 16% VL:2676 Start Truvada/Stocrin
2012 July  CD4:234, 18% VL:88
2012 Sep  CD4:238, 17% VL:UD
2013 Feb  CD4:257, 24% VL:UD -viramune/truvada
2013 May CD4:276, 26% VL:UD

Offline buginme2

  • Member
  • Posts: 2,834
Re: night2 vs night1 with Atripla
« Reply #5 on: September 15, 2012, 11:58:51 AM »
Your going to experience a lot of crap in the first couple months; dizziness, insomnia, funky dreams about monkeys in space ships, waking up in the middle of the night feeling like your skin is on fire, rashes, the list goes on.  You will deal with it bevause none of these things are really that bad.  AND in a couple months they will all be gone and someone else will post here how they are too scared to take Atripla and you will follow up with a post telling them to relax and breathe and everything will be ok.

Offline softballdude2012

  • Member
  • Posts: 31
  • Diagnosed July 2012
Re: night2 vs night1 with Atripla
« Reply #6 on: September 15, 2012, 01:24:52 PM »
Thank you everyone!

Ok, so just by the sounds of it, I am right where I am suppose to be.  Good stuff.

I will keep everyone updated. 

I hope all is well...

Thanks
"the past is just that the past, the future isn't here, today is a gift, that is why it's called the present"

June/July 2013 CD4 694 VL-undectable
September 2012 CD4 752 VL 11,669
started Atripla 09/13/2012

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.